Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Treatment for breast discharge, irregular periods, dizziness, nausea, extreme thirst and vertigo?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
For 4 years now I've had symptoms of breast discharge, irregular periods, dizziness, nausea, extreme thirst, vertigo, and being lightheaded.

Steroids did help for a period of time, however my doctor thinks they were masking the real issue.I had an MRI today and everything was clear, doctor suspected a tumor. Blood results normal, not diabetes etc.. Not pregnant.

I'm at a loss. Thank you for any help.
Posted Thu, 4 Apr 2013 in Women's Health
Answered by Dr. Luchuo Engelbert Bain 2 hours later
Hi and thanks for the query,
I do not think you are at a loss, its very important to know exactly what is causing breast discharge. the commonest cause, usually a tumour of the pituitary gland, called a prolactinoma in the brain should be excluded. This is usually done by doing serum prolactine levels and a CT Scan and brain MRI. It is important for these exams to be done, do not think you are at a loss. the presence or absence of this tumour directs the management plan. Abnormalities of the thyroid could in rare conditions explain these symptoms.
Other causes of breast discharge include drugs and some unknown causes or idiopathic causes. Irregular menses might deserve an abdominal ultrasound to evaluate and exclude ovarian cysts, and suspect uterine malformations or not.
I suggest you revisit your gynecologist and probably an endocrinologist for a proper evaluation and management.
Thanks and best regards,
Luchuo, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor